# SDR HNAA2019040100085

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N669AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 36,409 hours, 32,288 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MDIS  669     21-01  1929643  31MAR19  TYS  CLOSE
      TROUBLESHOT ELECTRICAL ODOR REF. LOG PAGE 192964 SEQ 2
FACT  31MAR19  01:24  TYS
  VISUALLY INSPECTED FLIGHT COMPARTMENT RELAYS AS WELL
  AS POWER DISTRIBUTION RELAYS NO OBVIOUS DEFECTS OR BURN ODORS NOTED. REMOVED AND INSPECTED FA FWD HANDS
  ET FOUND NO OBVIOUS DEFECTS. CONTINUE DISCREPANCY LOG PAGE 192964 SEQ 2.
